ABSTRACT: Many antitumoral drugs have been linked to takotsubo cardiomyopathy, with no clear pathogenetic mechanisms. Data about this condition are lacking in literature. The aim of this meta-summary is to summarize the characteristics of patients with antitumoral drug-induced takotsubo cardiomyopathy, described in case reports available in literature. We searched for published case reports in PubMed, Google Scholar, EMBASE, and Scopus from 2009 about stress cardiomyopathy and antiblastic drugs. We selected 41 case reports. All cases underwent chemotherapy/immunotherapy for different types of cancer. The median age was 58 years, and 61% of them were women. The most common comorbidities were hypertension (12.2%) and dyslipidemia (4.9%), but most of the population had no cardiological clinical history. Takotsubo cardiomyopathy is associated to the 5-fluorouracil (36.5%), capecitabine (9.7%), trastuzumab (9.7%), and immune check point inhibitor (9.7%) treatment. The median time of onset was 2 days (1-150). Cardiogenic shock was the first manifestation in 11 patients (26.8%). Left ventricle ejection fraction recovery was showed in 33 patients (89%) with mean ejection fraction 57.7 ± 7%, after a median of 30-day (4-300) follow-up. Patients with cancer experienced takotsubo cardiomyopathy within few days from the beginning of therapy, and the most of them normalized the heart function in few weeks. Cardiogenic shock showed high prevalence in this setting of patients. Larger studies are needed to better understand the pathological mechanisms of antiblastic drug-induced stress cardiomyopathy, to find risk factors associated and preventive strategies for limit this type of cardiotoxicities.